Conjugate functions
Matematičeskie zametki, Tome 22 (1977) no. 5, pp. 771-783
Cet article a éte moissonné depuis la source Math-Net.Ru
This is the author-review of a dissertation for the competition of the academic degree of Doctor of Physicomathematical Sciences (published with abbreviations). The dissertation was defended on June 30, 1976, in the academic council of the A. M. Razmadze Tbilisi Mathematics Institute of the Academy of Sciences of the Georgian SSR. The official opponents were: Professor N. N. Bakhaniya, Doctor of Physicomathematical Sciences; Professor Sh. S. Pkhakadze, Doctor of Physicomathematical Sciences; Professor A. A. Talalyan, Corresponding Member of the Academy of Sciences of the Armenian SSR and Doctor of Physicomathematical Sciences; and Professor S. A. Telyakovskii, Doctor of Physicomathematical Sciences.
@article{MZM_1977_22_5_a15,
author = {O. D. Tsereteli},
title = {Conjugate functions},
journal = {Matemati\v{c}eskie zametki},
pages = {771--783},
year = {1977},
volume = {22},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_22_5_a15/}
}
O. D. Tsereteli. Conjugate functions. Matematičeskie zametki, Tome 22 (1977) no. 5, pp. 771-783. http://geodesic.mathdoc.fr/item/MZM_1977_22_5_a15/